MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3214C103E
Medical Device Problem Codes Leak/Splash (1354); Activation, Positioning or Separation Problem (2906); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 80mm aaa.It was noted that patient anatomy was outside the ifu but the aneurysm had grown significantly and the patient was not an open candidate.It was reported that during the index procedure the bifurcate delivery system could not be retracted out through the deployed stent graft due to a significantly angulated proximal seal zone.As a result, the delivery system pulled the graft into the aneurysm sac and the seal was lost.Per the physician the cause of the event was anatomy related due to the patient's very angulated neck and very poor imaging.  no additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported loss of proximal seal during the index procedure could not be assessed on the pre-implant films provided; however, the reported contributory anatomical factors (i.E.Angulated neck) could be appreciated on the films received.Lack of post-implant ct¿s or procedural angiograms did not allow for a thorough analysis of the event.It is likely that the observed angulated neck may have been a contributory factor in the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19309242
Report Number9612164-2024-02295
Device Sequence Number6911593
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public00643169439962
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberESBF3214C103E
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer05/24/2024
08/01/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/12/2024
08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight36 KG